# SDR SWAA2014052128203

- Difficulty date: May 12, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 25,773 hours, 11,472 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5930760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD BULKHEAD OTBD LOWER WEB CRACKED.  REPAIRED WEB IAW SRM.
